# SDR 2006UALA02276

- Difficulty date: November 30, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 33,557 hours, 4,209 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Inoperative
- Location: Rows 35-44 Rt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL DIM ROWS 35-44 RIGHT.  REPLACED EEL BATTERY ASSY.  OPS NORMAL.
